EFPAC is used for the symptomatic relief of headaches, colds,
catarrh, sore throats, menstrual cramps, joint, muscle and
rheumatic pain, dental pain, and mild to moderate bodily
pains.EFPAC also reduces body temperature during treatment of
mild febrile conditions such as flu.
>> Each tablet
>> Acetaminophen (Paracetamol)
>> Aspirin 150mg
>> Caffeine 30mg
Paracetamol and Aspirin have analgesic and antipyretic
properties. Caffeine is a mild stimulant of the Central Nervous
System and produces a condition of alertness and increased mental activity. The combination of paracetamol, aspirin, and caffeine in EFPAC offers enhanced pain relief without sedation.
Dosage and Administration
For adults 16 years and above: 2 tablets every 4 to 6 hours (3
or 4 times daily), preferably after meals. Should symptoms
persist after 2 days, immediate medical attention must be
It is not recommended to take EFPAC tablets with other paracetamol-containing medicines.
Use in Children: The use of aspirin has been implicated in some cases of Reye's syndrome.
Thus, EFPAC is not recommended for patients under 16 years of
Asthmatic or Hypersensitive Patients. Some persons, especially
those with asthma, or chronic rhinitis, exhibit notable
hypersensitivity reactions to aspirin. Thus EFPAC is generally
not recommended for such patients.
Use in Pregnancy: Some
studies suggest that aspirin and other Non-Steroidal
Anti-Inflammatory Drugs (NSAIDs) could affect normal formation
and development of foetus, especially during the first three
months of pregnancy. EFPAC is thus not recommended for pregnant